# SDR AALA202111205840

- Difficulty date: November 19, 2021
- Submitted: November 20, 2021
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 79,278 hours, 9,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LATCH INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202111195840: ADJUSTED DOOR SEAL IN DOOR FRAME. LATCH CHECKS GOOD.** (CLOSED)
